# SDR 95ZZZX971

- Difficulty date: January 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N17A
- Make and model: Lear 36A
- Aircraft serial: 046
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Centering Cam
- Part number: 23421061
- Condition: Corroded
- Location: Nlg
- Part time: 3,746 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NLG STRUT RESEALING, THE LOWER CENTERING CAM WAS FOUND UNSERVICEABLE DUE TO CORROSION.  FIFTY PERCENT OF THE FLANGE SEPARATING THE FELT WIPER AND THE SCRAPER RING WAS CORRODED AWAY.  THE REPLACEMENT PART IS 2342106-2 AND HAS A LIGHT GREEN ANODIZING.  THE ORIGINAL PART HAS A LIGHT GRAY ANODIZING.
